# SDR SWAA2021110933022

- Difficulty date: September 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM TO ADD MISSING MEASUREMENTS FOR ITEM RH SEAT TRACK @ RBL 24.75 ; HAS CORROSION AT ABOUT STA.887+13' WATER LINE 208; AS NOTED - DOT# 9 ; / [01] ADDED MISSING MEASUREMENT ON CORROSION TABLE; [02] C/W
